# SDR DL73S954032

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 661
- Component: 6545410515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BL 0.07 FLOORBEAM OF THE WING CENTER SECTION IS CRACKED AT STA 661 AND THE UPPER CAP OF THE BEAM IS COMPLETELY CRACKED THROUGH, INCLUDING TWO FASTENER HOLES.  THIS AREA WILL BE TRIMMED OUT.  NO CRACKS WERE FOUND IN THE WEB.  THE CRACK IS TYPICAL PER BOEING SERVICE BULLETIN 737-57-1210, ER/A 302502-14 INSTALLED THE SERVICE BULLETIN REPAIR FOR THE CONDITION.
